# SDR CALA0001901

- Difficulty date: December 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP OF FLOORBEAM CORRODED AROUND NUTPLATE HOLES IN R/H AFT LAV AT FS 1322, RBL 17 TO RBL 53. A REPAIR ANGLE WAS INSTALLED IAW SRM 53-05, FIGURE 20A AND 51-30-05.
